# SDR UALA2009102803376

- Difficulty date: October 28, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 35,800 hours, 4,417 cycles
- Engine: Pwa PW40903
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 880
- Condition: Odor
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORT ODOR IN AND AROUND 2L AND VIDEO CABIN AREA.  OPENED CABIN CEILING AT 2R&2L, RUN APU AND BOTH ENG WITH PACKS ON & GALLEY LOADED WITH OVEN, C-F MAKER, CHILLER, CABIN HEAT UP TO 85 DEGREE, CAP & F/O SHOULDER HEAT & FLIGHT DECK REST AREA HEATER.  COULD NOT DUPLICATED ODOR.  WAITING TO HEAR FROM SAMC FOR FURTHER DIRECTIVE.  ALSO CHECK F-DECK TEMP ORIFER, NO BLOCKAGE.  SUSPECT FORWARD UPPER RECIRCULATION FAN MAYBE POSSIBLE SOURCE OF ODOR FROM OVERHEAT.  CHANGED FAN AND BOTH FILTERS DUE TO ACRID SMELL IN COCKPIT AND CABIN.
